# SDR TRAX200701849

- Difficulty date: December 1, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR-2069 - LEFT O/B 484 I/B CLIP CRACKED, RESOLVED ON W/O: 75508 TASKCARD: N/R-00107.  REMOVED DAMAGED CLIP AT 484 LEFT O/B - I/B CLIP AND FABRICATED NEW PART FROM 2024T3.063 IAW REO 601R-53-41-059. (13225) 12-4-07. AAR-338.  CLIP REQUIRES NOT PERFORMED LPI ON FABRICATED CLIP FOR LT O/B 484 I/B SIDE IAW REO 601R-53-41-059 AND NDTM 51-20-08.  NO DEFECTS NOTED (13311) 12-4-07.  AAR-338. INSTALLED CLIP IAW REO 601R-53-41-059.
